# SDR AALA201712189035

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 52,465 hours, 21,356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT HANDLE COVER LOOSE AT SEAT 15A. INSTALLED OVERWING EXIT HANDLE AT SEAT 15A.
